Can I stop take doxy suddenly? (Photos)

Because of redness, windburn, peeling all my face, I stop using clind gel 1% & tretin cream .05% a few days. I have never serious acnes on my face. I also want to stop taking doxy too, it is ok for me if I stop? My face has many bruises and few acne. I just want my face no more redness and peeling, I have headache 2,3 times/day, body always hot. Does doxy cause my headache? Is it ok for me to stop and deal with my acnes as naturally ways? I'm 25, female. I'm in treatment at 4weeks. Pls help

Doctor Answers 2

Stoppimg antibiotic

You can stop the Doxycycline but you may want to discuss this with your doctor. The dryness and irritation is from your topicals. Doxy could cause some headaches.Don't give up. Contact your doctor. Your topicals need to be changed a little and you may need a different class of antibiotic. Also lasers can be used to help control your acne.

You have made the first step by seeing the doctor. Don't give up. They are a phone call away.


Houston Dermatologic Surgeon
5.0 out of 5 stars 29 reviews

Stopping doxycycliine is okt

Stopping the antibiotic abruptly is not a problem with doxycycline. I would discuss this with your doctor. Othere methods for acne control include lasers, peels, blue light.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 27 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.